# SDR EIA2006210

- Difficulty date: September 1, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 11,840 hours, 27,585 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BODY FAIRING SUPPORT LT BS 1480 WL 140.  REPAIRED AS PER EN-EA-53-1067.
